MathSciNet Relay Station
MathSciNet bibliographic data
MR2459835 35G05
Kılıçman, Adem; Eltayeb, Hassan A note on the classifications of hyperbolic and elliptic equations with polynomial coefficients. Appl. Math. Lett. 21 (2008), no. 11, 1124–1128.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement